advertisement
Question
Posted by: Ann | 2012-05-08

amoclav BD 1000mg and excruciating cramping

I am not allergic to penicillin yet the last two times I have been on amoclav BD 1000mg I have experienced bad leg cramps. I am now on it again for 5 days and after the first tablet I woke up with excruciating cramping worse than ever before.
In the past I would drink energade to relieve cramping from it but this time nothing has helped.
Can you please tell me why this happens?
My concern is because I have found in summer after exercising and perspiring heavily I would get cramps and I found energade would help.
How will this added cramping from the tablets affect me while exercising now.
Thank you for your advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ann

Although being a known adverse effect, the exact frequency of occurrence and reason for this is not known. It is however suggested that any individual taking this type of antibiotic should seek medical attention if they experience pain (i.e. back, side, legs, joints or muscles) - in my opinion you should try to be switched over to a different product.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012-05-09

Hi Ann

Although being a known adverse effect, the exact frequency of occurrence and reason for this is not known. It is however suggested that any individual taking this type of antibiotic should seek medical attention if they experience pain (i.e. back, side, legs, joints or muscles) - in my opinion you should try to be switched over to a different product.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement